# SDR DALA2016121409844

- Difficulty date: December 13, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 41,307 hours, 28,474 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UPPER ATTACH ANGLE BRACKET FOR LT AFT ACCESSORY BAY VENT CRACKED AT FASTENER. REPLACED AFT UPPER ATTACH ANGLE BRACKET FOR LT AFT ACCESSORY BAY VENT IAW SRM 51-41-02.
